Children's Sudafed Nasal Decongestant Liquid provides temporary relief for a child's stuffy nose and head due to a cold or allergy. It also comes in a wonderful grape flavor that makes it easy to give to children.
Active Ingredient: Each teaspoonful (5 mL) contains Pseudoephedrine Hydrochloride 15 mg.
Inactive Ingredients: Citric Acid, Edetate Disodium, FD&C Red No. 40, FD&C Blue No. 1, Flavors, Glycerin, Poloxamer 407, Polyethylene Glycol 1450, Povidone K-90, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate and Sorbitol Solution.
For the temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies, and nasal congestion associated with sinusitis. Promotes nasal and/or sinus drainage; temporarily relieves sinus congestion and pressure.
Directions: Follow dosage recommendations below. Dosage may be repeated every 4 to 6 hours, not to exceed 4 doses in 24 hours.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Sudafed Children's Nasal Decongestant is supplied in 4 fl. oz. bottles
Store at 59° to 77°F.